# SDR UHLA2014010300003

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 25,168 hours, 15,581 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

PITCH CONTROL DISCONNECTED AROUND 2,000 FT ON TAKEOFF, BOTH CONTROLS SEPARATED, AOA LIMIT EICAS MESSAGE ASSOCIATED WITH DISCONNECT.  R & R CONTROL COLUMN DISCONNECT DEVICE IAW AMM 27-31-06.  PERFORMED OPS CHECK IAW AMM 27-31-00-710-801-A/500, OPS CHECK GOOD.
